# SDR SIMA20250426002

- Difficulty date: April 26, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,342 hours, 22,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: AFT GALLEY RH SHEAR PANEL CORRODED AND HAS NUMEROUS CORRODED RIVETS (LEVEL 2 CORROSION). RAR AFT GALLEY RH SHEAR PANEL IAW ERJ 170 SRM 51-40-08.
